MathSciNet Relay Station
MathSciNet bibliographic data
MR694960 41A65 (46B20 54C60)
Zhivkov, Nikolai V. Continuity and nonmultivaluedness properties of metric projections and antiprojections. Serdica 8 (1982), no. 4, 378–385 (1983).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement